# SDR VNAA2009090200010

- Difficulty date: August 29, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 13,259 hours, 13,665 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NOSE GEAR WOULD NOT RETRACT AFTER TAKE OFF.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  THE NLG SENSOR PS14GA WAS FOUND OUT OF LIMITS.  THE SENSOR WAS ADJUSTED AND SYSTEM CHECKED PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
